Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
E-JCRT CORRESPONDENCE
Year : 2015  |  Volume : 11  |  Issue : 3  |  Page : 666

Raynaud's phenomenon in a child with medulloblastoma as a late effect of chemotherapy


1 Department of Pediatric Oncology, Gulhane Military Medical Academy, Ankara, Turkey
2 Department of Pediatrics, Gulhane Military Medical Academy, Ankara, Turkey
3 Department of Dermatology, Yildirim Beyazit Training and Research Hospital Ankara, Turkey

Correspondence Address:
Erman Atas
Department of Pediatric Oncology, Gülhane Military Medical Academy, 06018 Etlik, Ankara
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0973-1482.144649

Rights and Permissions

There are a lot of early or late side effects of chemotherapies. One of them is Raynaud's phenomenon (RP). Vascular toxicity associated with antineoplastic agents is notified in bleomycin alone therapy or in combination with cisplatin, vinblastine, and vincristine. The mechanism of RP associated with antineoplastic agents is unknown. All children receiving vinblastine, vincristine, bleomycin and cisplatin therapy, are followed and questioned about their complaint on RP. Long-term follow-up of surviving patients is recommended. Oncologists should be aware of the potential late toxic effects of antineoplastic drugs.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2740    
    Printed42    
    Emailed0    
    PDF Downloaded162    
    Comments [Add]    

Recommend this journal